MathSciNet Relay Station
MathSciNet bibliographic data
MR1664317 (2000m:30054) 30F30 (58E20)
Anić, I.; Marković, V.; Mateljević, M. Uniformly bounded maximal $\phi$-disks, Bers space and harmonic maps. Proc. Amer. Math. Soc. 128 (2000), no. 10, 2947–2956.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement